MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959680
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during implant of an sepramesh ip, the mesh was noted to be 'fractured'.No patient impact was reported.The subject device has not been returned for evaluation.Based on the limited information provided and without having the sample to evaluate, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of 66 units released for distribution in december, 2021.Not returned.
 
Event or Problem Description
As reported, during an unknown procedure, when the surgeon attempted to implant the bard/davol sepramesh ip, it was noted to be 'fractured'.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, during implant of an sepramesh ip, the mesh was noted to be 'fractured'.No patient impact was reported.The subject device has not been returned for evaluation.Based on the limited information provided and without having the sample to evaluate, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of 66 units released for distribution in december, 2021.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the additional information regarding the correct event date and event details.As reported, during implant of an sepramesh ip, the mesh had a "break", another unknown mesh was used to complete the procedure.There was no reported patient injury.Based on the information provided, no conclusion can be made.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - mesh discarded.
 
Event or Problem Description
As reported, during an unknown procedure, when the surgeon attempted to implant the the bard/davol sepramesh ip, it was noted to be 'fractured'.There was no reported patient injury.Addendum per additional information: as reported, during a laparoscopic procedure on (b)(4) 2022, when the surgeon attempted to implant the the bard/davol sepramesh ip, the mesh had a "break".As reported, the procedure was completed using an unknown mesh and there was delay in the procedure due to the product issue.There was no reported patient injury.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15209336
Report Number1213643-2022-00581
Device Sequence Number2109130
Product Code FTL
UDI-Device Identifier00801741031823
UDI-Public(01)00801741031823
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Catalogue Number5959680
Device Lot NumberHUFY0114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown